# SDR SWI2024022000130

- Difficulty date: December 8, 2023
- Submitted: February 20, 2024
- Operation: Air carrier
- Aircraft: N751SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10208
- Aircraft time: 48,369 hours, 31,681 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Pressure Deck
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND PRESSURE FLOOR ANGLE HAS MULTIPLE SPOTS OF CORROSION AS MARKED   (C-CHECK RO 2/19/2024)   REPAIRED LEFT HAND PRESSURE FLOOR ANGLE BY PERFORMING  REO 670-53-41-652 REV -- DATED 2023-12-27 COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY
